# SDR AALA20160128010

- Difficulty date: January 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 51,083 hours, 17,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310118
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FUELING PORT FAILED BONDING CHECK.  ON REMOVAL OF THE PORT, CORROSION WAS DISCOVERED.  REPAIRED FOLLOWING INSTRUCTIONS OUTLINED IN EA 257546 DATED 1 27 2016 & SRM 57-20-01-2R-6.  ACFT IN BASE MX.
